# SDR EIAA980308

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, AFT RPESSURE BULKHEAD AFT SIDE HAS A CRACKED STIFFENER AT 4 O'CLOCK AND 5 O'CLOCK POSITIONS.  REPAIRED PER SRM 53-11-3.  (M)
